# SDR KBM2003F00094

- Difficulty date: November 23, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 13,702 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050010902
- Part serial: 23015
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 739 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIRECTIONAL GYRO WILL NOT HOLD HEADING.  INSTALLED O/H DIRECTIONAL GYRO.
